# SDR USAA2013103000010

- Difficulty date: October 29, 2013
- Submitted: October 30, 2013
- Operation: Air carrier
- Aircraft: N559UW
- Make and model: Airbus A321-231
- Aircraft serial: 5292
- Aircraft time: 3,499 hours, 1,518 cycles
- System (JASC): 1100 · Placards and Markings
- Part: Placard
- Condition: Missing
- Location: R2 Door
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

CREW REPORTED A PLACARD MISSING FROM R2 DOOR. MAINTENANCE INSTALLED PLACARD FOR DOOR ARMED PADDLE.
